Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 237826, 22 pages
http://dx.doi.org/10.1155/2010/237826
Research Article

Multiplicity of Solutions for Gradient Systems Using Landesman-Lazer Conditions

1IMECC-UNICAMP, Caixa Postal 6065, CEP 13081-970 Campinas, SP, Brazil
2UFG-IME, Caixa Postal 131, CEP 74001-970 Goiânia, GO, Brazil

Received 22 February 2010; Revised 8 April 2010; Accepted 29 June 2010

Academic Editor: K. Chang

Copyright © 2010 Edcarlos D. da Silva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hongrui Cai, and Jiabao Su, “Gradient systems with sublinear term near the origin and asymptotically linear term near infinity,” Boundary Value Problems, 2013. View at Publisher · View at Google Scholar
  • Zeng-Qi Ou, and Chun Li, “Existence of weak solutions for a class of quasilinear elliptic systems,” Boundary Value Problems, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar